Alert archive / North Dakota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 15, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 7, 2021, 8:44 PM CDT for LaMoure County, Logan County, Stutsman County, North Dakota. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2021, 8:44 PM CDT (01:44 UTC)
- Expired
- Jun 7, 2021, 9:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties LaMoure County, ND, Logan County, ND, Stutsman County, ND
The radar
The Aberdeen radar (KABR), 134 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:57 PM CDT | TORNADO | 5 Wnw Millarton, ND | MULTIPLE REPORTS OF A TORNADO BETWEEN GACKLE ND AND SOUTH OF SHARLOW ND OR 5 WNW MILLARTON. ONE SPOTTER CALLED IN TORNADO THAT QUICKLY BECAME RAIN WRAPPED 5 WNW MILLARTON. ANOTHER OBSERVED SOME DAMAGE IN BETWEEN GACKLE ND AND SOUTH OF SHARLOW ND. FEW TREES DOW |
| Jun 7, 8:57 PM CDT | TORNADO | 5 Wnw Millarton, ND | SPOTTER CALLED IN TORNADO THAT QUICKLY BECAME RAIN WRAPPED. |
| Jun 7, 9:00 PM CDT | TSTM WND DMG | 5 Wnw Millarton, ND | TREE DOWN. TIME ESTIMATED BASED ON RADAR. |
| Jun 7, 9:00 PM CDT | TSTM WND DMG | 6 Wsw Sydney, ND | TREE DOWN ON POWER LINE IN SHARLOW ND FROM STORM. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1478 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 2452 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted.
100
WUUS53 KBIS 080144
SVRBIS
NDC045-047-093-080245-
/O.NEW.KBIS.SV.W.0015.210608T0144Z-210608T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
844 PM CDT Mon Jun 7 2021
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Northwestern LaMoure County in southeastern North Dakota...
Northeastern Logan County in southeastern North Dakota...
Southeastern Stutsman County in southeastern North Dakota...
* Until 945 PM CDT.
* At 843 PM CDT, a severe thunderstorm was located 8 miles north of
Jud, or 20 miles southwest of Jamestown, moving east at 25 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Adrian and Montpelier around 925 PM CDT.
Ypsilanti around 930 PM CDT.
Other locations impacted by this severe thunderstorm include
Nortonville, Alfred, Sydney and Millarton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4651 9842 4652 9922 4681 9923 4690 9844
4664 9844 4663 9842
TIME...MOT...LOC 0143Z 258DEG 21KT 4664 9891
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
EDWARDS1 follow-up statement
996
WWUS53 KBIS 080215
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
915 PM CDT Mon Jun 7 2021
NDC045-047-093-080245-
/O.CON.KBIS.SV.W.0015.000000T0000Z-210608T0245Z/
LaMoure ND-Logan ND-Stutsman ND-
915 PM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN LAMOURE...NORTHEASTERN LOGAN AND SOUTHEASTERN
STUTSMAN COUNTIES...
At 915 PM CDT, a severe thunderstorm was located near Montpelier, or
17 miles south of Jamestown, moving east at 25 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Gackle, Ypsilanti, Adrian, Montpelier, Jud, Dickey, Sydney,
Nortonville, Alfred and Millarton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 4651 9842 4652 9922 4681 9923 4690 9844
4664 9844 4663 9842
TIME...MOT...LOC 0215Z 261DEG 21KT 4666 9864
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
EDWARDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:19 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 7, 7:19 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 719 PM CDT Mon Jun 7 2021 .UPDATE... Issued at 718 PM CDT Mon Jun 7 2021 Change mainly made for the Severe Thunderstorm Watch until midnight central time tonight. Warm front draped across the the south southeast will be the focus for severe storms this evening. Storms may be firing a little bit earlier than originally plan as strong surface heating reached convective temps earlier. There is abundant amount of instability in these areas. The concerns come with shear. The 0 to 6 km shear starts around 30 kt and increased to around 50 kt the further north you go. There is some limited 0 to 1 km shear of 10 to 15 kts in the southeast. And helicity values are increased with some veering with height. Overall these conditions will support storm rotation creating a hail and wind threat through the evening. Cannot rule out a tornado, although high LCLs will make it difficult. Some of the hail parameters though are moderate to high. High confidence in hail sizes up to 2 inch, although some locally higher are possible. Those in the severe thunderstorm watch should be weather aware through the evening. Convection is in place a bit earlier than expected. How this effects convection overnight remains to be see. Chances for at least elevated thunderstorms along the warm front will remain for the time being through the night. With abundant cape and shear, hail and wind could still be a threat. && .SHORT TERM...(This evening through Tuesday night) Issued at 340 PM CDT Mon Jun 7 2021 The two highlights of the short term period will be the chance for severe thunderstorms this evening into tonight across the south central through the southeast, followed by another chance for severe thunderstorms across the west and north central tomorrow afternoon and into tomorrow night. Current surface analysis places a low along or near the western North Dakota/South Dakota border with a warm front stretching off to the east. Gusty southeasterly flow can be found behind and just ahead of the warm front, ushering in moist air with dewpoints now in the 50s across south central ND and in the 60s from central SD southward. 500 mb analysis depicts southwesterly flow with slowly, but steadily, increasing heights as the upper ridge tries to become more amplified. Storms are expected to overcome the stabilizing effect of rising heights aloft and form near the warm front boundary this evening (most likely after 00Z). Initial storms will be capable of all severe hazards, including hail up to 2 inches in diameter, damaging wind gusts up to 70 mph, and an isolated tornado as vorticity looks to be maximized along the warm front. Storms are expected to grow quickly upscale into clusters, transitioning to mainly a wind threat as storms move off to the northeast. A wave in the upper flow could allow some showers and storms to form across the west overnight and move into the north central. No severe weather is expected with this activity; however, a few stronger storms capable of small hail will be possible. Tomorrow morning, some remnant showers and storms may be lingering across the central and east from the overnight activity. Otherwise, moisture will continue to increase ahead of a quickly approaching shortwave that moves in from the Four Corners region with a deepening trough across the western CONUS. This shortwave will be responsible for the next round of storms that are expected to develop across eastern Montana into western ND Tuesday afternoon. The severe weather threat appears greater with this activity as stronger shear (40-50 kts sfc-500 mb) and greater instability (steep lapse rates resulting in 2000-3000 J/kg MUCAPE) looks to be in place. Therefore, hail up to 2.5 inches in diameter, damaging wind gusts to 70 mph, and a couple tornadoes will all be possible, especially with any discrete storms that form early on into the convective cycle. CAMs depict this activity eventually growing upscale and moving off to the northeast. How far north the line of storms make it before moving into North Dakota is still in question, and a nocturnal line of storms moving into northwestern ND and eventually into north central ND is not off the table. If this were to happen, the primary threats would be severe hail and wind. .LONG TERM...(Wednesday through Sunday) Issued at 340 PM CDT Mon Jun 7 2021 Severe thunderstorm potential on Thursday highlights the long term forecast period. Wednesday morning should see the exiting thunderstorm complex with post-frontal convection possible as cooler air aloft fills in with the shortwave. Guidance is fairly consistent with the placement of the surface low over the eastern portion of the state, which may re- develop thunderstorms in the afternoon over the James River Valley. Shear is weaker in this period but given adequate instability, a few stronger thunderstorms can't be ruled out. Thursday, the upper level trough begins to cross the Northern Rockies and becomes negatively tilted as a jet streak ejects out of the trough base. In response a surface low will deepen and move north into eastern Montana, where divergence aloft expected to be maximized Thursday afternoon. Moderate CAPE is expected to develop in the warm sector of the surface low across western North Dakota, where surface dew points should likely exceed 60 F. Kinematics look impressive with this convective setup, with 40 to near 50 kts of 0- 6km shear orthogonal to the north-south oriented convergence zone and strong backing low level flow promoting longer and possibly more curved hodographs. This environment should promote a severe thunderstorm threat with all hazards possible, especially early when more discrete cells are possible. There are several caveats to the threat ceiling however, with some guidance keeping the surface low further west into Montana as storms initiate, which may reduce the threat of a discrete storm mode in our west. Upscale growth either way is likely as the surface low and associated front is expected to push across the state overnight, promoting the transition to a severe wind threat in the overnight hours. Conditions dry out by Saturday, though some post-frontal convection can't be ruled out on Friday, especially across the far north. Friday is expected to be cooler and breezy to windy as strong flow aloft and a pressure gradient contribute to increased westerly winds. Amplified ridging will build this weekend, with better agreement among 00Z global model clusters for amplitude and ridge axis placement. Cluster analysis is consistent with a mostly dry forecast for this period, lining up with the pattern exhibited on the 12Z deterministic run. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 718 PM CDT Mon Jun 7 2021 VFR conditions will mostly prevail through the forecast, although showers and thunderstorms could bring MVFR conditions at times. This evening storms look to focus in eastern and southeastern portions of the state, including KJMS. Strong winds and hail will be possible with these storms, as well as brief MVFR conditions. Elsewhere will see limited thunderstorm activity, with chances decreasing the further west one goes. Scattered activity could linger through the night. Tuesday will see another round of showers and thunderstorms in the afternoon and evening, some strong to severe with brief MVFR conditions at times. Otherwise expect mostly VFR conditions and breezy southeast winds for Tuesday. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Anglin SHORT TERM...Gale LONG TERM...AE AVIATION...Anglin
Hazardous weather outlook, Jun 7, 6:45 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 645 PM CDT Mon Jun 7 2021 NDZ025-036-037-046>048-050-051-082345- Foster-Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey- 645 PM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for portions of south central North Dakota and southeast North Dakota. .DAY ONE...Tonight Severe weather will be possible through this evening with damaging wind gusts to around 70 mph, large hail around 2 inches in diameter, and an isolated tornado. A Severe Thunderstorm Watch is in effect until midnight CDT. See www.weather.gov/bismarck for more details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance for thunderstorms Tuesday. A few storms could be strong to severe. There is a chance for thunderstorms with severe weather on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to contact the National Weather Service with any severe weather reports. NDZ020>023-034-035-042-045-082345- Oliver-McLean-Sheridan-Wells-Morton-Burleigh-Grant-Sioux- 645 PM CDT Mon Jun 7 2021 /545 PM MDT Mon Jun 7 2021/ This Hazardous Weather Outlook is for portions of south central North Dakota. .DAY ONE...Tonight There is a slight chance for thunderstorms late tonight. Some storms could be strong to severe with quarter sized hail and gusty winds up to 60 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance for thunderstorms on Tuesday. Some storms may be severe. Damaging wind around 70 mph, large hail around 2 inches in diameter, and an isolated tornado will be the potential hazards. There is a chance for thunderstorms with severe weather on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to contact the National Weather Service with any severe weather reports. NDZ001>005-009>013-017>019-031>033-040-041-043-044-082345- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Golden Valley-Billings-Stark- Slope-Hettinger-Bowman-Adams- 645 PM CDT Mon Jun 7 2021 /545 PM MDT Mon Jun 7 2021/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Tonight There is a slight chance for thunderstorms late tonight. Some storms could be strong with penny size hail and gusty winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance for thunderstorms on Tuesday. Some storms may be severe. Damaging wind around 70 mph, large hail up to the size of tennis balls, and a tornado will be the potential hazards. There is a chance for thunderstorms with severe weather on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to contact the National Weather Service with any severe weather reports.
In the hours before
Local storm report, Jun 7, 7:53 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
753 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL 12 N LEHR 46.46N 99.35W
06/07/2021 E2.00 INCH LOGAN ND TRAINED SPOTTER
&&
MJLocal storm report, Jun 7, 8:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
813 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 NE MILLARTON 46.69N 98.71W
06/07/2021 E1.00 INCH STUTSMAN ND STORM CHASER
RELAYED THROUGH SOCIAL MEDIA.
&&
MJLocal storm report, Jun 7, 8:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 7 ENE BURNSTAD 46.42N 99.49W
06/07/2021 E1.75 INCH LOGAN ND PUBLIC
PICTURE RELAYED THROUGH BROADCAST MEDIA.
TIME ESTIMATED FROM RADAR.
&&
MJLocal storm report, Jun 7, 8:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
821 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 4 S STREETER 46.60N 99.37W
06/07/2021 U2.25 INCH LOGAN ND PUBLIC
REPORT FROM MPING: HEN EGG+ (2.25 IN.).
&&Local storm report, Jun 7, 8:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
835 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL GACKLE 46.63N 99.14W
06/07/2021 E1.00 INCH LOGAN ND TRAINED SPOTTER
&&
MJLocal storm report, Jun 7, 8:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
838 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 2 E WISHEK 46.26N 99.51W
06/07/2021 E1.25 INCH MCINTOSH ND STORM CHASER
QUARTER TO HALF DOLLAR SIZE HAIL.
&&
MJThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:38 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 67 min |
| Jun 7, 7:44 PM CDT | Special Weather Statement | BIS | Emmons | 31 min |
| Jun 7, 7:58 PM CDT | Tornado Warning | BIS | LaMoure, Stutsman | 32 min |
| Jun 7, 8:01 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 44 min |
| Jun 7, 8:23 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 52 min |
| Jun 7, 8:50 PM CDT | Tornado Warning | BIS | LaMoure, Stutsman | 25 min |
| Jun 7, 9:26 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 64 min |
| Jun 7, 10:07 PM CDT | Special Weather Statement | BIS | Dickey | 38 min |
| Jun 7, 10:57 PM CDT | Special Weather Statement | BIS | Logan | 48 min |
| Jun 7, 11:36 PM CDT | Special Weather Statement | BIS | LaMoure | 39 min |
| Jun 7, 11:41 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 49 min |
| Jun 7, 11:51 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 39 min |
| Jun 8, 12:26 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 28 min |
| Jun 8, 1:44 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 61 min |
| Jun 8, 1:53 AM CDT | Special Weather Statement | BIS | Stutsman | 37 min |
| Jun 8, 2:27 AM CDT | Special Weather Statement | BIS | Stutsman | 33 min |
| Jun 8, 2:44 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 61 min |
| Jun 8, 2:56 AM CDT | Special Weather Statement | BIS | Stutsman | 34 min |
| Jun 8, 3:11 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 28 min |
| Jun 8, 3:58 AM CDT | Areal Flood Advisory | BIS | LaMoure, Stutsman | 4 hr |
| Jun 8, 4:00 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 60 min |
| Jun 8, 4:46 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 59 min |
| Jun 8, 4:57 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 63 min |
| Jun 8, 5:13 AM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Jun 8, 6:00 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 60 min |
| Jun 8, 6:09 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 66 min |
| Jun 8, 7:07 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 38 min |
| Jun 8, 7:50 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 55 min |
| Jun 8, 8:02 AM CDT | Severe Thunderstorm Warning | BIS | Kidder | 43 min |
| Jun 8, 8:15 AM CDT | Areal Flood Advisory | BIS | Kidder, Stutsman | 3 hr |
| Jun 8, 9:04 AM CDT | Severe Thunderstorm Warning | BIS | Kidder | 41 min |
| Jun 8, 10:06 AM CDT | Severe Thunderstorm Warning | BIS | Kidder | 39 min |
| Jun 8, 10:44 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 46 min |
| Jun 8, 11:07 AM CDT | Flash Flood Warning | BIS | Kidder | 3 hr |
| Jun 8, 11:27 AM CDT | Severe Thunderstorm Warning | BIS | Emmons | 33 min |
| Jun 8, 11:44 AM CDT | Areal Flood Advisory | BIS | Kidder, LaMoure, Stutsman | 4 hr |
| Jun 8, 12:05 PM CDT | Special Weather Statement | BIS | Emmons | 55 min |
| Jun 8, 12:23 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 52 min |
| Jun 8, 12:32 PM CDT | Flash Flood Warning | BIS | Burleigh, Emmons | 3 hr |
| Jun 8, 12:59 PM CDT | Severe Thunderstorm Warning | BIS | Sioux | 61 min |
| Jun 8, 1:39 PM CDT | Flash Flood Warning | BIS | Burleigh, Emmons, Kidder | 2 hr |
| Jun 8, 1:45 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 60 min |
| Jun 8, 2:00 PM CDT | Areal Flood Warning | BIS | Kidder | 2 hr |
| Jun 8, 2:43 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 62 min |
| Jun 8, 3:34 PM CDT | Areal Flood Advisory | BIS | Grant, Morton, Sioux | 3 hr |
| Jun 8, 3:45 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 60 min |
| Jun 8, 3:50 PM CDT | Flash Flood Warning | BIS | Grant, Morton | 3 hr |
| Jun 8, 3:57 PM CDT | Areal Flood Warning | BIS | Burleigh, Emmons, Kidder | 6 hr |
| Jun 8, 4:04 PM CDT | Areal Flood Advisory | BIS | LaMoure, Stutsman | 10 hr |
| Jun 8, 4:26 PM CDT | Special Weather Statement | BIS | Burleigh | 34 min |
| Jun 8, 4:41 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 49 min |
| Jun 8, 4:50 PM CDT | Special Weather Statement | BIS | Adams | 40 min |
| Jun 8, 5:28 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 32 min |
| Jun 8, 6:31 PM CDT | Areal Flood Advisory | BIS | Sioux | 10 hr |
| Jun 8, 6:32 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 58 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.